# SDR AALA202202233307

- Difficulty date: February 8, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO AREA LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 490 AND STA 500I AT LBL 25. REPAIRED PER SRM 53-30-53.
